# SDR YENA2025121001195

- Difficulty date: December 9, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N4048J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10446
- Aircraft time: 16,582 hours, 2,462 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Part number: 764B000002
- Part serial: 92908
- Condition: Faulted
- Location: Zone 100
- Part time: 16,584 hours, 2,461 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#34, CDG-BOS. (ETOPS)  PACK 2 REGULATOR FAULT ( ECAM INDICATION ON BLEED PAGE PACK COMPRESSOR OUTLET TEMPERATURE ); PER TSM 21-61-00-810-831-A REPLACED PACK 2 OUTLET TEMP SENSOR (34HH) REF AMM 21-61-15. TEST OK. MX-4 UPDATED, PLACARD REMOVED.
